Conformable Chebyshev differential equation of first kind

Research output: Contribution to journalArticlepeer-review


In this paper, the Chebyshev-I conformable differential equation is considered. A proper power series is examined; there are two solutions, the even solution and the odd solution. The Rodrigues’ type formula is also allocated for the conformable Chebyshev-I polynomials.

Original languageEnglish
Pages (from-to)628-635
Number of pages8
JournalInternational Journal of Electrical and Computer Engineering
Issue number1
Publication statusPublished - Feb 2021


  • Chebyshev-I differential equation
  • Chebyshev-I polynomials
  • Conformable differentiation
  • Rodrigues’ formula

ASJC Scopus subject areas

  • General Computer Science
  • Electrical and Electronic Engineering


Dive into the research topics of 'Conformable Chebyshev differential equation of first kind'. Together they form a unique fingerprint.

Cite this